Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 2020, Volume 88, Issue 3

The Folk Theorem in Repeated Games with Anonymous Random Matching
p. 917-964

Joyee Deb, Takuo Sugaya, Alexander Wolitzky

We prove the folk theorem for discounted repeated games with anonymous random matching. We allow non‐uniform matching, include asymmetric payoffs, and place no restrictions on the stage game other than full dimensionality. No record‐keeping or communication devices—including cheap talk communication and public randomization—are necessary.

Log In To View Full Content

Supplemental Material

Supplement to "The Folk Theorem in Repeated Games with Anonymous Random Matching"

This appendix contains omitted proofs.